# SDR FDEA202108132292

- Difficulty date: August 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL DELAM. FROM STA 1561-1661.BETWN LBL 8.50-27.50 MARKED RED FABRICATED NEW FLOOR BOARD PER FDX DWG SRZ-25-005
